# SDR CALA2024032100813

- Difficulty date: March 18, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 83,208 hours, 11,645 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003D
- Part serial: 3961
- Condition: Failed
- Location: Lt Boost
- Part time: 79,020 hours, 11,903 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L AFT FUEL PUMP EICAS WITH L AFT FUEL BOOST PUMP CB POPPED. RECENT HISTORY SHOWS GFI K10703 WAS REPLACED BUT THAT COULD BE I DEBRIEFED CREW AND STATED THAT CB POPPED. BOOST PUMP OUT OF STOCK M&E 76-2821-9-9001.  LT AFT PUMP OPS ON GFI K10705 CIRCUIT. DUE FLT DIVERSION AT CRUISE. LOCATION P6-3 GRID G15. ,   REPLACED LEFT AFT MAIN TANK FUEL BOOST PUMP REF. AMM 28-22-03-004-051 & 28-22-03-404-074. SOLD INSPECTION BUY-OFF TO INSPECTOR. OPERATIONAL CHECK GOOD. NO LEAKS NOTED.
